Change search
ReferencesLink to record
Permanent link

Direct link
Wladyslaw Orlicz (1903-1990)
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1991 (English)In: Notices of the American Mathematical Society, ISSN 0002-9920, E-ISSN 1088-9477, Vol. 38Article in journal (Other (popular science, discussion, etc.)) Published
Place, publisher, year, edition, pages
1991. Vol. 38
Research subject
URN: urn:nbn:se:ltu:diva-12510Local ID: babaf5f0-8dc9-11dc-a188-000ea68e967bOAI: diva2:985461
Godkänd; 1991; 20071108 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(472 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 472 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Notices of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link